Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 613-618
http://dx.doi.org/10.1155/S0161171298000854
Research note

An example of an almost hyperbolic Hermitian manifold

1Seminarul Maternatic, Universitatea “AI. Cuza”, Iaşi, Romania
2Faculty of Mathematics, University of Bucharest, Romania

Received 15 March 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cornelia-Livia Bejan and Liviu Ornea, “An example of an almost hyperbolic Hermitian manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 613-618, 1998. https://doi.org/10.1155/S0161171298000854.